# SDR CALA2016021295102

- Difficulty date: February 11, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 55,973 hours, 11,760 cycles
- Engine: Pwa PW4077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT STATION 2105, BETWEEN STRINGER 28R & 29R, HAS CRACK OUT OF SRM LIMITS.  REPAIRED IAW SRM 53-00-0 1 REPAIR 6 FIG 202.  REPAIR LOCATION STATION 2100 - 2111.
